MAUDE Adverse Event Report: NEPHROS NEPHROS; DSU-H

NEPHROS NEPHROS; DSU-H
Model Number DSU-H
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nephros dsu-h is an in-line water filter, class ii medical device that is placed before ice machines in health care facilities in order to retain bacteria, virus and endotoxin.The user facility routinely test their water at their ice machine and found that there was positive bacteria detected.A positive culture can be caused by an improper disinfection of the ice machine or water lines leading to the ice machine, and/or a breach of the filter membrane.The root cause of the positive culture could not be confirmed as the filter was not returned for additional investigation.Comprehensive review of the specific filter device history record and manufacturing inspections did not identify any product issues.Additional information including culture results and return of the device are needed to fully investigate the event.If additional information is received, a supplemental/follow-up report will be submitted.This mdr was reported late as nephros is awaiting esg account setup/verification.
 
Event or Problem Description
On (b)(6) 2022 it was reported that a healthcare facility received a positive culture downstream of a dsu-h (70-0285) in one of their ice machines.There were no reported adverse events.Nephros dsu-h is an in-line water filter, class ii medical device that is placed before ice machines in health care facilities in order to retain bacteria, virus and endotoxin.The user facility routinely test their water at their ice machine and found that there was positive bacteria detected.A positive culture can be caused by an improper disinfection of the ice machine or water lines leading to the ice machine, and/or a breach of the filter membrane.The root cause of the positive culture could not be confirmed as the filter was not returned for additional investigation.Comprehensive review of the specific filter device history record and manufacturing inspections did not identify any product issues.Additional information including culture results and return of the device are needed to fully investigate the event.If additional information is received, a supplemental/follow-up report will be submitted.

Brand Name
NEPHROS
Common Device Name
DSU-H
Manufacturer (Section D)
NEPHROS
380 lackawanna place
south orange NJ 07079
Manufacturer Contact
vashone thomas
380 lackawanna place
south orange, NJ 07079
2013450829
MDR Report Key14601899
Report Number3003337893-2022-00001
Device Sequence Number4794239
Product Code NHV
UDI-Device Identifier00896241002343
UDI-Public(01)00896241002343(17)240628(10)PI210386
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/24/2024
Device Model NumberDSU-H
Device Catalogue Number70-0285
Device Lot NumberPI21/0386
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown